CSpace
M/G/1排队论系统的渐近稳定性
郑福1; 高超1; 朱广田2
2011
Source Publication应用泛函分析学报
ISSN1009-1327
Volume013Issue:002Pages:218
Abstract通过M/G/1算子的谱分析得到了M/G/1排队论系统的渐近稳定性.首先,将系统方程转化为某一合适Banach空间上的抽象Cauchy问题,从而引入M/G/1算子.其次,分析了M/G/1算子的谱分布,得到了0是M/G/1算子的简单本征值且M/G/1算子的谱分布在左半平面的结果.最后,利用谱分析结果和算子半群理论得到了M/G/1排队论系统的渐近稳定性.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/47770
Collection中国科学院数学与系统科学研究院
Affiliation1.中国航天科技集团公司第710研究所
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
郑福,高超,朱广田. M/G/1排队论系统的渐近稳定性[J]. 应用泛函分析学报,2011,013(002):218.
APA 郑福,高超,&朱广田.(2011).M/G/1排队论系统的渐近稳定性.应用泛函分析学报,013(002),218.
MLA 郑福,et al."M/G/1排队论系统的渐近稳定性".应用泛函分析学报 013.002(2011):218.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[郑福]'s Articles
[高超]'s Articles
[朱广田]'s Articles
Baidu academic
Similar articles in Baidu academic
[郑福]'s Articles
[高超]'s Articles
[朱广田]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[郑福]'s Articles
[高超]'s Articles
[朱广田]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.